# SDR V2J2005F00001

- Difficulty date: September 10, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N311SL
- Make and model: Raythn 390
- Aircraft serial: RB120
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 3903814010013
- Part serial: F0159
- Condition: Inoperative
- Location: Te Flaps
- Part time: 298 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLAP/ SPOILER SYSTEM ON THIS AIRCRAFT IS PLAGUED WITH FAILURES.  THERE ARE MORE OF THESE REPORTS TO FOLLOW.  (EA25200510359) (K)
